# SDR DALA2024052005349

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 61,764 hours, 32,174 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3126 - ATO - AT 40KTS DUE TO A FUEL L OUTER TK HI TEMP ECAM MESSAGE. CORRECTIVE ACTION: FAULT DETERMINED TO BE SPURIOUS PER TSM, TEMPERATURE RETURNED TO WITHIN NORMAL LIMITS. OK FOR SERVICE.
